# SDR UALA2013050703177

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 44,954 hours, 17,586 cycles
- Engine: Iae V2527A5
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Bent
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS LOUD SQUEAL IN COCKPIT UNABLE TO HEAR COMMUNICATIONS.  ACP ACFT GRD PRESSURIZATION PER REQUEST OF TOMC.  FOUND NO PRESSURE LEAKS IN FLT DECK WERE FOUND, SUSPECT REMOVAL OF DAMAGED EXTERNAL PWR DOOR DF262 WAS CAUSE FOR LOUD SQUEAL.  EXTERNAL PWR DOOR WAS REPLACED IN DEN.  REQUEST OUTBD CREW COMMENT.  FOUND ON ARRIVAL EXTERNAL POWER DOOR BENT MAKING IT DIFFICULT TO CLOSE.
